# SDR REXA201100286A

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 20,036 hours, 17,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL FAIL DEFERRED PER MEL 21-24-61.
